# SDR CALA0300513

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TIE DOWN RAIL CORRODED AT FASTENERS ON LOWER SURFACE AT STA 947 IN THE AFT CARGO COMPARTMENT.  THE TIE DOWN RAIL WAS REMOVED AND REPLACED IAW SRM 53-00-53.
